# SDR USAA2012010900021

- Difficulty date: December 8, 2011
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 64,347 hours, 37,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 69353656
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C21 CHECK - CRACKS ON ATTACH ANGLE BETWEEN BS 500D TO BS 520, BL 0.  REPLACED ATTACH ANGLE BETWEEN BS 500D TO BS 520, BL 0 IAW B737-300 SRM 51-40-02-0G FIGURE 2.
